Amir Baghban ; Esmaeil Abedi - A new class of almost complex structures on tangent bundle of a Riemannian manifold

cm:9481 - Communications in Mathematics, December 31, 2018, Volume 26 (2018), Issue 2 - https://doi.org/10.2478/cm-2018-0010
A new class of almost complex structures on tangent bundle of a Riemannian manifoldArticle

Authors: Amir Baghban ORCID; Esmaeil Abedi

    In this paper, the standard almost complex structure on the tangent bunle of a Riemannian manifold will be generalized. We will generalize the standard one to the new ones such that the induced (0, 2)-tensor on the tangent bundle using these structures and Liouville 1-form will be a Riemannian metric. Moreover, under the integrability condition, the curvature operator of the base manifold will be classified.


    Volume: Volume 26 (2018), Issue 2
    Published on: December 31, 2018
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Consultation statistics

    This page has been seen 133 times.
    This article's PDF has been downloaded 91 times.